# SDR AALA20150321001

- Difficulty date: March 21, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 89,468 hours, 14,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AISLE OVERHEAD EXIT IDENTIFIER SIGN ADJACENT TO RT OVERWING EXIT DOORS & SEVERAL ASSOCIATED SEAT MOUNTED ESCAPE PATH LIGHTS INOPERATIVE.  R & R BATTERY PACK & CHARGER ASSEMBLY M00723 IAW AMM 33-51-07.  SYS CHECKED NORMAL.
